MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT00
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced blurred vision in the right eye.Upon examination, the ophthalmologist found that the retina was normal.However, iol exhibited signs of glistening.
 
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The product was not returned.A photo was provided.Clinical information review was provided of the photo.The attached image was of a multifocal iol through a dilated eye.The iol showed what appeared to be moderate to significant glistening throughout the lens.On rare occasions glistening can have a negative impact on a patient's vision.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The product investigation could not identify a root cause for the reported complaint.The product was not returned.A clinical information review was provided of the photo.The attached image was of a multifocal iol through a dilated eye.The iol showed what appeared to be moderate to significant glistening throughout the lens.On rare occasions glistening can have a negative impact on a patient's vision.Information was provided that the lens was implanted march of 2021.No determination can be made for the cause of the patient's blurry vision which occurred in october of 2025.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23597919
Report Number1119421-2025-02982
Device Sequence Number9337454
Product Code MFK
UDI-Device Identifier00380652357739
UDI-Public(01)00380652357739(17)231031(11)181129(10)12669707
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberTFNT00
Device Catalogue NumberTFNT00.200
Device Lot Number12669707
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/29/2025
Date Device Manufactured11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL, CARTRIDGE C.; MONARCH III IOL, INJECTOR.
Patient Age72 YR
Patient SexMale